# SDR SWAA2015020536349

- Difficulty date: January 27, 2015
- Submitted: February 5, 2015
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 45,835 hours, 26,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 146A530016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE STRAP CRACKED AT BS 727B, LBL 24.75.  R & R SPLICE STRAP IAW EA & ACO.
